JournalszaaVol. 4, No. 4pp. 291–303

Approximation durch Lösungen partieller Differentialgleichungen

  • Alfred Göpfert

    Universität Halle-Wittenberg, Germany
  • Gert Wanka

    Technische Universität Chemnitz, Germany
  • Johanna Wanka

    Technische Hochschule Leuna Merseburg, Germany
Approximation durch Lösungen partieller Differentialgleichungen cover

Abstract

Remembering earlier L2L_2-approximation theorems of H. Beckert and the authors such approximations are studied in the uniform sense along a surface Γ\Gamma, which is lying in the interior of the domain of a boundary value problem of a linear elliptic differential equation of second order, having eigen-solutions in the domain bounded by Γ\Gamma.

Cite this article

Alfred Göpfert, Gert Wanka, Johanna Wanka, Approximation durch Lösungen partieller Differentialgleichungen. Z. Anal. Anwend. 4 (1985), no. 4, pp. 291–303

DOI 10.4171/ZAA/154